# SDR VQMA2020040800000

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N926VR
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 12,538 hours, 7,844 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW FUEL PRESS L-R AFTER ENCOUNTERING MODERATE TURBULENCE. -- MET THE CREW UPON LANDING-SAID WHEN THEY WERE IN A 40DEGREE BANK AT AN ALT 41K OVER THE ROCKY MOUNTAINS THEY ENCOUNTERED MODERATE TURBULENCE AND WHEN THEY COMPLIED WITH THE IN FLIGHT CHECKLIST PROCEDURES THE AMBER MESSAGE WENT AWAY. CALLED TEAM X AND EXPLAINED WHAT WAS GOING ON AND PER THE PHONE CALL THEY SAID: THIS IS WILL  CAUSE A LOW PRESSURE FUEL WARNING FROM THE PRESSURE SWITCHES OR  BOOST PUMP AND RECOMMENDED WE OPERATE BOTH ENGINES AND THE APU IN ALL CROSS FEED AND NORMAL OPERATIONS AT IDLE AND ABOVE 70% N2 JUST TO VERIFY.  OPERATED BOTH BOOST PUMPS AND ENGINES IN ALL CROSS FEED CONFIGURATIONS WITH NO FAULTS OR CAS MESSAGES APPEARING. DID THE FUEL QUANTITY INDICATION SYSTEMS TEST IN REFERENCE TO CESSNA 750 M.M. 28-41-00 WITH NO FAULTS FOUND.
